# SDR AALA20180222003

- Difficulty date: February 21, 2018
- Submitted: February 25, 2018
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 70,317 hours, 8,892 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. SEAT EMERGENCY PATH LIGHT PLUG DISCONNECTED. RESECURED PLUG AND REPAIRED MUX COVER CLIP.
